# SDR AALA20050623

- Difficulty date: September 26, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N7076A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 610
- Engine: Ge CF680C2A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

MIA INFLIGHT T903/26SEPT - NR 2 ENGINE INGESTED A BIRD DURING CLIMB.  EXPERIENCED SOME VIBRATION WITHIN LIMITS.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  PERFORMED BIRD STRIKE INSPECTION AND BOROSCOPE. REPLACED THREE FAN BLADES AND RIGHT TRANSCOWL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
